Stabilization of Solutions of Certain Singular Quasilinear Parabolic Equations
Matematičeskie zametki, Tome 74 (2003) no. 6, pp. 858-865 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In this paper, we study singular parabolic equations with “quadratic nonlinearity”. We consider questions of unique solvability, of stabilization of solutions at infinity, and of the presence of positive solutions.
@article{MZM_2003_74_6_a5,
     author = {A. B. Muravnik},
     title = {Stabilization of {Solutions} of {Certain} {Singular} {Quasilinear} {Parabolic} {Equations}},
     journal = {Matemati\v{c}eskie zametki},
     pages = {858--865},
     year = {2003},
     volume = {74},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2003_74_6_a5/}
}
TY  - JOUR
AU  - A. B. Muravnik
TI  - Stabilization of Solutions of Certain Singular Quasilinear Parabolic Equations
JO  - Matematičeskie zametki
PY  - 2003
SP  - 858
EP  - 865
VL  - 74
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/MZM_2003_74_6_a5/
LA  - ru
ID  - MZM_2003_74_6_a5
ER  - 
%0 Journal Article
%A A. B. Muravnik
%T Stabilization of Solutions of Certain Singular Quasilinear Parabolic Equations
%J Matematičeskie zametki
%D 2003
%P 858-865
%V 74
%N 6
%U http://geodesic.mathdoc.fr/item/MZM_2003_74_6_a5/
%G ru
%F MZM_2003_74_6_a5
A. B. Muravnik. Stabilization of Solutions of Certain Singular Quasilinear Parabolic Equations. Matematičeskie zametki, Tome 74 (2003) no. 6, pp. 858-865. http://geodesic.mathdoc.fr/item/MZM_2003_74_6_a5/

[1] Kipriyanov I. A., Singulyarnye ellipticheskie kraevye zadachi, Nauka, M., 1997

[2] Baidakov A. N., “O razreshimosti kraevykh zadach dlya lineinykh i kvazilineinykh uravnenii $B$-ellipticheskogo tipa”, Dokl. AN SSSR, 266:2 (1982), 265–267 | MR | Zbl

[3] Baidakov A. N., “O razreshimosti odnoi kraevoi zadachi dlya kvazilineinykh $B$-ellipticheskikh uravnenii”, Neklassicheskie uravneniya matematicheskoi fiziki, In-t matematiki SO AN SSSR, Novosibirsk, 1986, 18–25 | MR

[4] Pokhozhaev S. I., “Ob uravneniyakh vida $\Delta u=f(x,u,Du)$”, Matem. sb., 113:2 (1980), 324–338 | MR | Zbl

[5] Kardar M., Parisi G., Zhang Y.-C., “Dynamic scaling of growing interfaces”, Phys. Rev. Lett., 56 (1986), 889–892 | DOI

[6] Medina E., Hwa T., Kardar M., Zhang Y.-C., “Burgers equation with correlated noise: Renormalization group analysis and applications to directed polymers and interface growth”, Phys. Rev., A39 (1989), 3053–3075 | MR

[7] Denisov V. N., Repnikov V. D., “O stabilizatsii resheniya zadachi Koshi dlya parabolicheskikh uravnenii”, Differents. uravneniya, 20:1 (1984), 20–41 | MR | Zbl

[8] Levitan B. M., “Razlozhenie po funktsiyam Besselya v ryady i integraly Fure”, UMN, 6:2 (1951), 102–143 | MR | Zbl

[9] Kipriyanov I. A., Katrakhov V. V., Lyapin V. M., “O kraevykh zadachakh v oblasti obschego vida dlya singulyarnykh parabolicheskikh sistem uravnenii”, Dokl. AN SSSR, 230:6 (1976), 1271–1274 | MR | Zbl

[10] Muravnik A. B., O stabilizatsii reshenii parabolicheskikh uravnenii s operatorom Besselya, Dep. v VINITI No 2095-V86, Voronezhskii gos. un-t, Voronezh, 1986

[11] Matiichuk M. I., “Zadacha Koshi dlya odnogo klassa vyrozhdayuschikhsya parabolicheskikh sistem”, Ukr. matem. zh., 36:3 (1984), 321–327 | MR